# SDR PCAA0010069

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- Aircraft time: 24,762 hours, 26,390 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3968 UPON LANDING IN MHT, NORMAL BRAKES LOST.  FLUID LEAK OUT OF RIGHT NACELLE, CONTENTS LOW ON NR 1 SYSTEM (APPROX .7QTS).  FOUND OVERSPILL CAN IN RIGHT WHEEL WELL FULL.  EMPTIED AND SERVICED NR 1 AND NR 2 SYSTEMS, CLEANED WHEEL WELL.  RAN AND TAXIED AIRCRAFT, NO LEAKS NOTED, BRAKES STOPPED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
